lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Almost periodic pseudodifferential operators and Gevrey classes
Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123, Torino (TO), Italy.
Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123, Torino (TO), Italy.
Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123, Torino (TO), Italy.
2012 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 191, no 4, 725-760 p.Article in journal (Refereed) Published
Abstract [en]

We study almost periodic pseudodifferential operators acting on almost periodic functions G s ap (R d )  of Gevrey regularity index s ≥ 1. We prove that almost periodic operators with symbols of Hörmander type S m ρ,δ   satisfying an s-Gevrey condition are continuous on G s ap (R d )  provided 0 < ρ ≤ 1, δ = 0 and s ρ ≥ 1. A calculus is developed for symbols and operators using a notion of regularizing operator adapted to almost periodic Gevrey functions and its duality. We apply the results to show a regularity result in this context for a class of hypoelliptic operators.

Place, publisher, year, edition, pages
Springer, 2012. Vol. 191, no 4, 725-760 p.
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-27455DOI: 10.1007/s10231-011-0203-4OAI: oai:DiVA.org:lnu-27455DiVA: diva2:635820
Available from: 2013-07-05 Created: 2013-07-05 Last updated: 2013-07-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Wahlberg, Patrik
In the same journal
Annali di Matematica Pura ed Applicata
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 1271 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf